# SDR SWAA2018011819171

- Difficulty date: January 9, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1222
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CARGO BAY STRINGER CLIP CRACKED AT BS 500A, STRINGER 20L. R & R THE STRINGER CLIP IAW SRM AND DWG.
